# SDR UALA2012010300007

- Difficulty date: December 31, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 83,026 hours, 13,316 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Galley Cart
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE WAS SMOKE, SPARKS AND SMALL FLAMES COMING OUT OF AFT GALLEY CART CONTROLLERS PANELS.  ALL AFT GALLEY CART CONTROLLER POWER CIRCUIT BREAKERS ON AFT GALLEY POWER DISTRIBUTION WERE PULLED, POWER TO CART CONTROLLERS WERE REMOVED.  CREW NOTICED DAMAGE ON PIGTAIL CART LOCATION 508 ALSO.  REPORTED BY FLIGHT CREW.  FOUND CART CONTROLLER N62 WITH EVIDENCE OF SMOKE, ALSO FOUND BURNT PIN ON PIGTAIL P62.  REPLACED CART CONTROLLER AND PIGTAIL.  ACP TEST WITH CART AND CART CONTROL TESTER, ALL CHECKS OK.  NO OTHER DAMAGE.
